# SDR GTIA2022081536586

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 7,901 hours, 3,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 51492
- Condition: Inoperative
- Location: Zone 900
- Part time: 7,898 hours, 934 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWRD PORTABLE MEGAPHONE INOP-R/R FWRD PORTABLE MEGAPHONE IAW AMM 25-61-01
